MathSciNet Relay Station
MathSciNet bibliographic data
MR2476921 (2009k:47222) 47H60 (46G25 46T99 47B10)
Popa, Dumitru Reverse inclusions for multiple summing operators. J. Math. Anal. Appl. 350 (2009), no. 1, 360–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement